# SDR ASOA201101298

- Difficulty date: July 8, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK CORRODED AT BS 708.  REMOVED CORROSION, ORIGINAL THICKNESS .355, REMOVED .037 MATERIAL,  REMAINING THICKNESS IS .318. FOUND OUT OF LIMITS IAW SRM 53-41-49.  REMOVED SEAT TRACK AND INSTALLED NEW SEAT TRACK.
